MAUDE Adverse Event Report: SAGE PRODUCTS LLC QCARE RX Q4 SYS W/CORINZ 20; Covered Yankauer

SAGE PRODUCTS LLC QCARE RX Q4 SYS W/CORINZ 20; Covered Yankauer
Catalog Number 6964
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
A 06/18/2026 search of the fda manufacturer and user facility device experience (maude) identified a report (mw5159828) of yankauer soft tip disengagement.During oral care, the patient bit down on the device, resulting in the soft tip disengaging from the yankauer.The detached soft tip was subsequently removed from the patient's mouth.Additional information was requested; however, no further details were provided.The device was not available for evaluation as it was discarded.

Brand Name
QCARE RX Q4 SYS W/CORINZ 20
Common Device Name
Covered Yankauer
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
Sage Products LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
anansar ituen
3909 three oaks road
cary, IL 60013
+1(815)455-4700
MDR Report Key25787247
Report Number0001419181-2026-00018
Device Sequence Number9608227
Product Code JOL
UDI-Device Identifier50618029830758
UDI-Public50618029830758
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6964
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight160 LB
Patient RaceBlack Or African American